# SDR ASAA2022101640451

- Difficulty date: October 16, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 56,417 hours, 16,549 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR AREA EMERGENCY LIGHTS INOP. GROUNDED - YES. REMOVED AND REPLACED M1673 BATTERY PACK S/N 415703 IAW B737-800 AMM 33-51-06-960-805, STEP E.5. OPERATIONAL TEST CHECKS GOOD IAW B737-800 AMM 33-51-06-960-805: STEP E.6.
